Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A device for studying Hausdorff moments

Author: Chandler Davis
Journal: Trans. Amer. Math. Soc. 87 (1958), 144-158
MSC: Primary 40.0X
MathSciNet review: 0092879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Davis, Theorems on projections in Hilbert space, Bull. Amer. Math. Soc. Abstract 60-2-218.
  • [2] L. Guttman, A new approach to factor analysis: the radex, Mathematical Thinking in the Social Sciences, ed. by P. Lazarsfeld, Glencoe, The Free Press, 1954, pp. 258-348. MR 0091236 (19:932i)
  • [3] H. Hadwiger, Über ausgezeichnete Vektorsterne und reguläre Polytope, Comment. Math. Helv. vol. 13 (1940) pp. 90-107. MR 0003718 (2:260d)
  • [4] P. R. Halmos, Normal dilations and extensions of operators, Summa Brasiliensis Math. vol. 2 (1950) pp. 125-134. MR 0044036 (13:359b)
  • [5] S. Karlin and L. S. Shapley, Geometry of moment spaces, Memoirs of the American Mathematical Society, no. 12, Providence, 1953. MR 0059329 (15:512c)
  • [6] B. Nagy, A moment problem for self-adjoint operators, Acta Mathematica Academiae Scientiarum Hungaricae vol. 3 (1952) pp. 285-293. MR 0055583 (14:1096c)
  • [7] M. A. Neumark, On a representation of additive operator set functions, Doklady Akademii Nauk SSSR. vol. 41 (1943) pp. 359-361. MR 0010789 (6:71c)
  • [8] F. Riesz and B. Nagy, Leçons d'analyse fonctionelle, 2d ed., Budapest, 1953.
  • [9] J. A. Shohat and J. D. Tamarkin, The problem of moments, Mathematical Surveys, no. 1, New York, 1943. MR 0008438 (5:5c)
  • [10] W. F. Stinespring, Positive functions on $ {C^{\ast}}$-algebras, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 211-216. MR 0069403 (16:1033b)
  • [11] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, New York, 1932. MR 1451877 (99k:47001)
  • [12] A. Wald, Limits of a distribution function determined by absolute moments and inequalities satisfied by absolute, moments, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 280-306. MR 0000076 (1:14a)
  • [13] D. V. Widder, The Laplace transform, Princeton, 1946.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society